Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Inner functions in polydiscs


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 73 (1967), 369-372
MathSciNet review: 0209516
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. Frostman, Potentiel d'équilibre et capacité des ensembles, Lunds Univ. Mat. Sem. Vol. 3 (1935).
  • 2. W. Rudin and E. L. Stout, Boundary properties of functions of several complex variables, J. Math. Mech. 14 (1965), 991-1006. MR 182748
  • 3. W. Rudin, Zeros and factorizations of holomorphic functions, Bull. Amer. Math. Soc. 72 (1966), pp. 1064-1067. MR 197771
  • 4. A. Zygmund, Trigonometric series, Vol. II, Cambridge Univ. Press, New York, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11755-5